# SDR ASAA2013120596827

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 69353622
- Condition: Corroded
- Location: Bs 867-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BAFFLE IS CORRODED, BS 867-887.  LOCATED & DRILLED NEW BAFFLE IAW SRM 51-10-02-0G-0.
